# SDR 95ZZZX6494

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N215AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7216
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: A7151
- Condition: Defective
- Location: Fixed Light
- Part time: 516 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING LIGHT INOPERATIVE, LESS THAN 1,000 HRS OR 1 YEAR.  REMOVED AND REPLACED.
